Skew constacyclic codes over finite commutative semi-simple rings
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 419-437
Published online March 1, 2019
Hai Q. Dinh, Bac Trong Nguyen, Songsak Sriboonchitta
Ton Duc Thang University; Thai Nguyen University; Chiang Mai University
Abstract : This paper investigates skew $\Theta$-$\lambda$-constacyclic codes over $R={\bf F}_0\oplus {\bf F}_1 \oplus \cdots \oplus {\bf F}_{k-1}$, where ${\bf F}_i$'s are finite fields. The structures of skew $\lambda$-constacyclic codes over finite commutative semi-simple rings and their duals are provided. Moreover, skew $\lambda$-constacyclic codes of arbitrary length are studied under a new definition. We also show that a skew cyclic code of arbitrary length over finite commutative semi-simple rings is equivalent to either a cyclic code over $R$ or a quasi-cyclic code over $R$.
Keywords : cyclic codes, constacyclic codes, dual codes, skew $\Theta$-cyclic codes, skew $\Theta$-negacyclic codes, skew $\Theta$-$\lambda$-constacyclic codes
MSC numbers : Primary 94B15, 94B05; Secondary 11T71
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd